Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2014 year

Upper bounds on the smallest size of a complete arc in PG(2,q) under a certain probabilistic conjecture, Problems of Information Transmission, 2014, vol. 50, no. 4, pp 320-339

Go to publication Download (539.9 KB)

Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.


© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |